Title of article :
Generalizing homotopy analysis method to solve Lotka–Volterra equation
Author/Authors :
L. Zou، نويسنده , , Z. Zong، نويسنده , , G.H. Dong، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
5
From page :
2289
To page :
2293
Abstract :
In the paper, we generalized the homotopy analysis method to solve Lotka–Volterra equation. As a simple but typical example, it illustrates the validity and the great potential of the homotopy analysis method to solve differential difference equations. Comparisons are made between the results of the proposed method and exact solutions. The results reveal that the proposed method is valid for the Lotka–Volterra equation.
Keywords :
Explicit analytic solution , Homotopy analysis method , Differential difference equation , Homotopy–Padé technique , Lotka–Volterra equation
Journal title :
Computers and Mathematics with Applications
Serial Year :
2008
Journal title :
Computers and Mathematics with Applications
Record number :
921119
Link To Document :
بازگشت